MAUDE Adverse Event Report: NEODENT - JJGC S.A. SELF-DRILLING ANCHORAGE IMPLANT LB 1.3X7; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. SELF-DRILLING ANCHORAGE IMPLANT LB 1.3X7; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.484
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4) - the dentist reported about the removal of the dental implant at the same day, in intraoral region #20, because of non- osseointegration.The patient presented bone type ii.

Brand Name
SELF-DRILLING ANCHORAGE IMPLANT LB 1.3X7
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7278235
Report Number3008261720-2018-00746
Device Sequence Number1993694
Product Code DZE
UDI-Device Identifier07898237567501
UDI-Public07898237567501
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K102769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/16/2018
Report Date (Section F) 01/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date07/28/2022
Device Catalogue Number109.484
Device Lot Number116275
Other Device ID Number07898237567501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/16/2018
Event Location Other
Date Report to Manufacturer01/22/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR